# SDR AALA20150225011

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143T823617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHORD AT NR 8 CARGO PDU AFT INBD ATTACHMENT LOCATION AT FS 583 BETWEEN RBL 30 & 43.  R & R CHORD IAW AARD 51-00-05-1 & DWG 143T8201 SHEETS 1 & 3.
